A semiclassical approximation for the nonstationary two-dimensional nonlinear Schrodinger equation with an external field in polar coordinates
| Parent link: | Russian Physics Journal: Scientific Journal Vol. 49, iss. 7.— 2006.— [P. 734-743] |
|---|---|
| Main Author: | Borisov A. V. Aleksey Vladimirovich |
| Other Authors: | Trifonov A. Yu. Andrey Yurievich, Shapovalov A. V. Aleksandr Vasilyevich |
| Summary: | Title screen For the two-dimensional nonlinear Schrodinger equation (NSE) with an external field in polar coordinates, semiclassical solutions asymptotic in small parameter h, h > 0, have been constructed. The solutions are constructed in the class of functions which are concentrated in a neighborhood of a closed plane curve and have the form of the one-soliton solution of the one-dimensional NSE in the "fast" variable Режим доступа: по договору с организацией-держателем ресурса |
| Published: |
2006
|
| Subjects: | |
| Online Access: | http://link.springer.com/article/10.1007/s11182-006-0169-7 |
| Format: | Electronic Book Chapter |
| KOHA link: | https://koha.lib.tpu.ru/cgi-bin/koha/opac-detail.pl?biblionumber=636502 |
Similar Items
Semiclassically Concentrates Waves for the Nonlinear Schrodinger Equation with External Field
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2002)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2002)
Semiclassical Solutions of the Nonlinear Schrödinger Equation
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1999)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1999)
The Nonlinear Schrodinger Equation for a Many-Dimensional System in an Oscillator Field
by: Borisov A. V. Aleksey Vladimirovich
Published: (2005)
by: Borisov A. V. Aleksey Vladimirovich
Published: (2005)
Semiclassical approximation for the twodimensional Fisher–Kolmogorov–Petrovskii–Piskunov equation with nonlocal nonlinearity in polar coordinates
by: Trifonov A. Yu. Andrey Yurievich
Published: (2011)
by: Trifonov A. Yu. Andrey Yurievich
Published: (2011)
Semiclassical trajectory-coherent states of the nonlinear Schrodinger equation with unitary nonlinearity
Published: (1999)
Published: (1999)
The one-dimensional Fisher–Kolmogorov equation with a nonlocal nonlinearity in a semiclassical approximation
by: Trifonov A. Yu. Andrey Yurievich
Published: (2009)
by: Trifonov A. Yu. Andrey Yurievich
Published: (2009)
Transverse Evolution Operator for the Gross-Pitaevskii Equation in Semiclassical Approximation
by: Borisov A. V. Aleksey Vladimirovich
Published: (2005)
by: Borisov A. V. Aleksey Vladimirovich
Published: (2005)
A Semiclassical Approach to the Nonlocal Nonlinear Schrödinger Equation with a Non-Hermitian Term
by: Kulagin A. E. Anton Evgenievich
Published: (2024)
by: Kulagin A. E. Anton Evgenievich
Published: (2024)
Semiclassical Trajectory-Coherent Approximations of Hartree-Type Equations
by: Belov V. V.
Published: (2002)
by: Belov V. V.
Published: (2002)
Quasiparticles Described by the Gross–Pitaevskii Equation in the Semiclassical Approximation
by: Kulagin A. E. Anton Evgenievich
Published: (2015)
by: Kulagin A. E. Anton Evgenievich
Published: (2015)
Symmetries of the Fisher–Kolmogorov–Petrovskii–Piskunov equation with a nonlocal nonlinearity in a semiclassical approximation
Published: (2012)
Published: (2012)
Generation of new exactly solvable potentials of a nonstationary Schrodinger equation
by: Bagrov V. G.
Published: (1991)
by: Bagrov V. G.
Published: (1991)
Solutions of the Gross-Pitaevskii equation in prolate spheroidal coordinates
by: Borisov A. V. Aleksey Vladimirovich
Published: (2015)
by: Borisov A. V. Aleksey Vladimirovich
Published: (2015)
Family of Asymptotic Solutions to the Two-Dimensional Kinetic Equation with a Nonlocal Cubic Nonlinearity
by: Shapovalov A. V. Aleksandr Vasiljevich
Published: (2022)
by: Shapovalov A. V. Aleksandr Vasiljevich
Published: (2022)
A new method of exact solution generation for the one-dimensional Schrodinger equation
by: Bagrov V. G.
Published: (1990)
by: Bagrov V. G.
Published: (1990)
The Gross–Pitaevskii Equation with a Nonlocal Interaction in a Semiclassical Approximation on a Curve
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2020)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2020)
Free Schrodinger equation analyzed in terms of the wave equation
by: Bagrov V. G. Vladislav Gavriilovich
Published: (1990)
by: Bagrov V. G. Vladislav Gavriilovich
Published: (1990)
Some problems of symmetry of the Schrodinger equations
Published: (1991)
Published: (1991)
Formalism of semiclassical asymptotics for a two-component Hartree-type equation
by: Smirnova E. I.
Published: (2009)
by: Smirnova E. I.
Published: (2009)
Using the complex WKB method for studying the evolution of initial pulses obeying the nonlinear Schrodinger equation
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1993)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1993)
One-Dimensional Fokker–Planck Equation with Quadratically Nonlinear Quasilocal Drift
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
Vibrations of a conductive string in a nonstationary magnetic field under presence of two nonlinear factors
by: Tomilin A. K. Aleksander Konstantinovich
Published: (2017)
by: Tomilin A. K. Aleksander Konstantinovich
Published: (2017)
Symmetry operators and separation of variables in the (2+1)-dimensional Dirac equation with external electromagnetic field
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
Local symmetry algebra of the schrodinger equation for the hydrogen atom
by: Drokin A. A.
Published: (1996)
by: Drokin A. A.
Published: (1996)
Investigation of the Dynamics of a Soliton-Like Solution to the Nonlinear Schrцdinger Equation with an External Field
Published: (2004)
Published: (2004)
Separation of variables in the wave equation. Sets of the type (1.1) and Schrodinger equation
by: Bagrov V. G.
Published: (1991)
by: Bagrov V. G.
Published: (1991)
Approximate Solutions of the One-Dimensional Fisher–Kolmogorov–Petrovskii– Piskunov Equation with Quasilocal Competitive Losses
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
Two-dimensional open quantum system in dissipative bosonic heat bath, external magnetic field, and two time-dependent electric fields
by: Alpomishev E. Kh.
Published: (2024)
by: Alpomishev E. Kh.
Published: (2024)
Symmetries of the One-Dimensional Fokker–Planck–Kolmogorov Equation with a Nonlocal Quadratic Nonlinearity
by: Levchenko E. A. Evgeny Anatolievich
Published: (2017)
by: Levchenko E. A. Evgeny Anatolievich
Published: (2017)
Electrically Charged Two-Dimensional Skyrmions
by: Loginov A. Yu. Aleksey Yurievich
Published: (2015)
by: Loginov A. Yu. Aleksey Yurievich
Published: (2015)
Quasiparticle solutions for the nonlocal NLSE with an anti-Hermitian term in semiclassical approximation
by: Kulagin A. E. Anton Evgenievich
Published: (2025)
by: Kulagin A. E. Anton Evgenievich
Published: (2025)
Kink velocity in nonstationary external fields for the sine-Gordon model with allowance for dissipation effects
by: Krasnobaeva L. A.
Published: (2008)
by: Krasnobaeva L. A.
Published: (2008)
Pattern formation in terms of semiclassically limited distribution on lower dimensional manifolds for the nonlocal Fisher–Kolmogorov–Petrovskii–Piskunov equation
by: Levchenko E. A. Evgeny Anatolievich
Published: (2013)
by: Levchenko E. A. Evgeny Anatolievich
Published: (2013)
Symmetry of the Dirac equation with an external non-Abelian gauge field
by: Bagrov V. G.
Published: (1986)
by: Bagrov V. G.
Published: (1986)
Semiclassical Approach to the Geometric Phase Theory for the Hartree Type Equation
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2004)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2004)
Semiclassical symmetry of the Gross-Pitaevskii equation with quadratic nonlocal Hamiltonian
by: Lisok A. L. Aleksandr Leonidovich
Published: (2007)
by: Lisok A. L. Aleksandr Leonidovich
Published: (2007)
Evolution of initial distributions with one and two centers in a two-dimensional model of the reaction-diffusion type with a nonlocal interaction of finite radius
by: Borisov A. V. Aleksey Vladimirovich
Published: (2011)
by: Borisov A. V. Aleksey Vladimirovich
Published: (2011)
Calculation of macrodefects coordinates in dielectric specimens on the two-dimensional mathematical model of mechanoeletric transformations method
by: Laas R. A. Roman Aleksandrovich
Published: (2019)
by: Laas R. A. Roman Aleksandrovich
Published: (2019)
Nonlinear Polarization Effects in Dielectrics with Hydrogen Bonds
Published: (2018)
Published: (2018)
Equivalent Lagrangian densities and invariant collective coordinates equations
by: Elias Zamora-Sillero
Published: (2011)
by: Elias Zamora-Sillero
Published: (2011)
Similar Items
-
Semiclassically Concentrates Waves for the Nonlinear Schrodinger Equation with External Field
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2002) -
Semiclassical Solutions of the Nonlinear Schrödinger Equation
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1999) -
The Nonlinear Schrodinger Equation for a Many-Dimensional System in an Oscillator Field
by: Borisov A. V. Aleksey Vladimirovich
Published: (2005) -
Semiclassical approximation for the twodimensional Fisher–Kolmogorov–Petrovskii–Piskunov equation with nonlocal nonlinearity in polar coordinates
by: Trifonov A. Yu. Andrey Yurievich
Published: (2011) -
Semiclassical trajectory-coherent states of the nonlinear Schrodinger equation with unitary nonlinearity
Published: (1999)